Margin-adaptive model selection in statistical learning

Arlot, Sylvain, Bartlett, Peter L. . Bernoulli 2011. 17 (2) :687-713

Locate this article in:

Bibtex

@article{CIS-252191,
  Author = {Arlot, Sylvain and Bartlett, Peter L.},
  Title = {Margin-adaptive model selection in statistical learning},
  Journal = {Bernoulli},
  Volume = {17},
  Number = {2},
  Year = {2011},
  Pages = {687--713},
  Keywords = {oracle inequalities, Adaptivity, Empirical risk minimization, Empirical minimization, margin condition, local Rademacher complexity}
}

Similar articles